Show simple item record

dc.contributor.authorHrycak, Tomasz
dc.contributor.authorIsakov, Victor, 1947-
dc.date.accessioned2013-07-26T13:54:28Z
dc.date.available2013-07-26T13:54:28Z
dc.date.issued2004-05-03
dc.identifier.citationHrycak, Tomasz and Victor Isakov. 2004. Increased stability in the continuation of solutions to the Helmholtz equation. Inverse Problems, v.20 no.697: 475-501en_US
dc.identifier.issn0266-5611
dc.identifier.issn1361-6420
dc.identifier.urihttp://hdl.handle.net/10057/6071
dc.identifier.urihttp://dx.doi.org/10.1088/0266-5611/20/3/004
dc.descriptionClick on the DOI link to access the article (may not be free)en_US
dc.description.abstractIn this paper we give analytical and numerical evidence of increasing stability in the Cauchy Problem for the Helmholtz equation when frequency is growing. This effect depends on convexity properties of the surface where the Cauchy Data are given. Proofs use Carleman estimates and the theory of elliptic boundary value problems in Sobolev spaces. Our numerical testing is handling the nearfield acoustical holography and it is based on the single layer representation algorithm.en_US
dc.language.isoen_USen_US
dc.publisherIOP Scienceen_US
dc.relation.ispartofseriesInverse Problems.;v.20 no.697
dc.titleIncreased stability in the continuation of solutions to the Helmholtz equationen_US
dc.typeArticleen_US
dc.description.versionPeer reviewed


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record